# SDR SWIA200413553

- Difficulty date: July 7, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 27,485 hours, 36,207 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD SHATTERED.  REMOVED AND REPLACED RIGHT WINDSHIELD IAW EMB MM 56-10-01.  OPERATIONAL CHECK GOOD.
